# SDR USAASB99086

- Difficulty date: March 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N260AU
- Make and model: Boeing 737201
- Aircraft serial: 22866
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 500000043
- Condition: Inoperative
- Location: Row 16
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLT - MAINTENANCE FOUND THE SEAT EMERGENCY LIGHTING FROM SEAT ROW 16 ABC AND AFT INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE BATTERY CHARGER AND THE BATTERY PACK.  OPERATIONAL CHECK GOOD.  (M)
